# SDR 97UAL900339

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 3 Bleed
- Component: Airesearch, 3929141
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 BLEED TRIPS OFF AND SMOKE IN THE COCKPIT. SWITCHED TO NR 2 BLEED AND ALL WAS NORMAL.  SUPPLEMENTAL DATA UPDATE, REPLACED NR 3 PRECOOLER MOD VALVE.
